English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Statistics of resonances and delay times in random media: beyond random matrix theory

MPS-Authors
/persons/resource/persons173567

Kottos,  T.
Department of Nonlinear Dynamics, Max Planck Institute for Dynamics and Self-Organization, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Kottos, T. (2005). Statistics of resonances and delay times in random media: beyond random matrix theory. Journal of Physics A-Mathematical and General, 38(49), 10761-10786.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-1539-7
Abstract
There is no abstract available